Alert archive / Mississippi / Special Weather Statements in 2016
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 6, 2016, 6:01 PM CDT for Jefferson Davis County, Lawrence County, Lincoln County, Mississippi. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2016, 6:01 PM CDT (23:01 UTC)
- Expired
- Aug 6, 2016, 7:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Jackson, MS
Counties Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:35 PM CDT | TSTM WND DMG | 2 Sse Wanilla, MS | TREES DOWNED NEAR NA SANDIFER HIGHWAY AND OLD HIGHWAY 27 |
| Aug 6, 6:40 PM CDT | TSTM WND DMG | 2 E East Lincoln, MS | SMALL TREES DOWNED ALONG EAST LINCOLN RD |
| Aug 6, 6:57 PM CDT | TSTM WND DMG | 4 Nw Jayess, MS | SMALL TREES DOWNED ALONG MALLALIEU DR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
918
WWUS84 KJAN 062301
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT SAT AUG 6 2016
MSZ062>064-070000-
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
601 PM CDT SAT AUG 6 2016
...GUSTY WINDS WILL AFFECT LAWRENCE...LINCOLN AND JEFFERSON DAVIS
COUNTIES UNTIL 700 PM CDT...
AT 558 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM UNION TO NEAR ROCKPORT TO NEAR
WESSON. MOVEMENT WAS SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE GUST WINDS WILL AFFECT...
OMA AROUND 610 PM CDT.
BROOKHAVEN AND SONTAG AROUND 615 PM CDT.
WANILLA AROUND 620 PM CDT.
MONTICELLO AROUND 635 PM CDT.
ENTERPRISE...EAST LINCOLN AND BOGUE CHITTO AROUND 640 PM CDT.
PRENTISS...ROBINWOOD AND ARM AROUND 645 PM CDT.
RUTH...PROGRESS AND TOPEKA AROUND 655 PM CDT.
TILTON...OAK VALE...JAYESS AND SOCIETY HILL AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE GUSTY WINDS INCLUDE SILVER CREEK
AND NEW HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3170 9055 3170 9042 3169 9041 3169 9038
3170 9038 3170 9026 3176 9013 3177 8983
3144 8977 3144 8982 3139 8982 3140 9004
3136 9004 3135 9010 3135 9045
TIME...MOT...LOC 2258Z 337DEG 24KT 3186 9011 3178 9022 3172 9048
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 6, 4:53 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 6, 4:53 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
453 PM CDT SAT AUG 6 2016
.DISCUSSION...
Through early this evening, we will see a continuation of thunderstorms,
mainly focused along a convective outflow boundary currently extending
roughly along the I-20 corridor. This activity will push south into
southern portions of the area area per latest HRRR guidance before
diminishing early this evening. A few additional strong/severe storms
will remain possible until then, especially given the very efficient
wind-producing outflow boundary in this hot airmass. Overnight,
increasing low level flow/convergence along an approaching front
combined with very moist air (precipitable water > 2 inches) could
help to maintain low end convective precipitation chances, especially
over northern portions of the area.
For Sunday, moisture convergence should maximize over the ArkLaMiss
as northerly flow sends drier air behind a cold front moving slowly
into northern portions of the forecast area. Showers and storms
should develop a little more quickly as a result and this is expected
to limit heat stress a bit more. While a mention of the dangerous
heat continues in the HWO into Sunday, we are letting the heat
advisory expire this evening as any conditions meeting heat advisory
criteria should be short-lived. It is possible the HWO threat level
for heat can eventually be lowered for some locations Sunday if
trends continue.
Looking ahead, the threat for heavy rain and additional heat still
applies for mid to late next week. The previous discussion
concerning this follows. /EC/
LONG TERM...Monday through the end of next week...The main focus
of the long term period will be on a broad, hybrid low to mid level
low pressure center expected to fester for a period of days just to
our east. Model consensus concerning this feature is reasonable
although detail differences in individual models could vary outcomes
in our region considerably. Of course the west-ward envelope of
solutions would spell much more rain potential for our region (and
even open the door for potentially heavy rain amounts affecting
portions of southeastern Mississippi). The eastward envelope of
solutions might conversely limit much of the rain potential to
eastern MS (with any heavy rain potential being much further east
than that) while dangerous heat could be allowed to quickly build
back into at least the western half of zones.
But these question marks really won't apply until Tuesday or
Wednesday. On Monday the cold front causing numerous area showers
and thunderstorms on Sunday will head toward the coast while washing
out. Slightly drier air coming down in the wake of the front should
reduce chances of rain for most, although the sunnier skies in
northern zones could allow heat to build. Still thinking the drier
air should keep heat advisory criteria from being met in all areas.
Tuesday is when moisture from the aforementioned hybrid low to our
east could start pushing back west into at least eastern
Mississippi, increasing precip chances for those areas. Further west
heat might potentially push back closer to advisory criteria,which
is an aspect to the forecast we will have to monitor closely.
By Wednesday the initial crux of the long term forecast (laid out
previously) will be in play. Confidence is reasonably high that our
region will not have to be dealing with a truly tropical system of
considerable strength but, as mentioned, confidence in breadth of
impacts of a potentially weaker and broader hybrid system is a
little iffy. It is possible that either heat issues or locally heavy
rain issues in the latter portion of next week will eventually need
to be included in the HWO. However, given stated uncertainty we
would rather watch model evolutions for another few cycles and
let model consensus in a particular solution grow. /BB/
&&
.AVIATION...Storms will bring brief lowering of flight conditions to
MVFR/IFR to affected sites. Expect the bulk of the thunderstorms to
dissipate by 01-02z this evening, but isolated storms will be
possible overnight. Patchy MVFR/IFR conditions will be possible early
Sunday morning. The patchy fog will diminish by 14z./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 75 94 74 93 / 28 59 29 12
Meridian 74 96 75 93 / 31 69 33 34
Vicksburg 76 95 75 94 / 25 47 20 21
Hattiesburg 76 93 75 92 / 36 71 35 46
Natchez 74 92 73 92 / 36 62 28 35
Greenville 76 92 75 92 / 29 43 11 16
Greenwood 74 91 73 93 / 30 48 11 10
&&
.JAN Watches/Warnings/Advisories...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
072>074.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
EC/BB/17/Hazardous weather outlook, Aug 6, 5:55 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 555 PM CDT SAT AUG 6 2016 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 072300- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 555 PM CDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI... SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY EXCESSIVE HEAT THREAT...ELEVATED TIMING...SUNDAY A COMBINATION OF ABOVE AVERAGE HEAT AND HUMIDITY MAY RESULT IN HEAT INDICES PEAKING BETWEEN 105 AND 110 DEGREES DURING THE DAYTIME HOURS SUNDAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. DL && ...HAZARD LEGEND... *EXCESSIVE HEAT* EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107 DEGREES. SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES. ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR TEMPERATURES GREATER THAN 103 DEGREES. LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR TEMPERATURES 100 TO 103 DEGREES. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Aug 6, 5:15 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
515 PM CDT SAT AUG 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND GST 3 E THOMASTOWN 32.86N 89.61W
08/06/2016 E50.00 MPH LEAKE MS LAW ENFORCEMENT
TREE DOWNED ALONG CLAYTON RD
&&
DLLocal storm report, Aug 6, 5:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT SAT AUG 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 3 ENE PULASKI 32.29N 89.57W
08/06/2016 E50.00 MPH SCOTT MS LAW ENFORCEMENT
A TREE WAS DOWNED ALONG W MOORE TOWER RD
&&
DLLocal storm report, Aug 6, 5:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
529 PM CDT SAT AUG 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 4 N CANTON 32.67N 90.04W
08/06/2016 E50.00 MPH MADISON MS LAW ENFORCEMENT
TREE DOWNED AT US HWY 51 AND PISGAH BOTTOM RD
&&
DLSpecial weather statement, Aug 6, 5:36 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT SAT AUG 6 2016
MSZ054-062300-
COPIAH MS-
536 PM CDT SAT AUG 6 2016
...GUSTY WINDS WILL AFFECT COPIAH COUNTY UNTIL 600 PM CDT...
AT 533 PM CDT...METEOROLOGISTS WERE TRACKING AN OUTFLOW BOUNDARY
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF BARLOW TO NEAR
GALLMAN TO NEAR HOPEWELL. MOVEMENT WAS SOUTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE AS THIS BOUNDARY PUSHES
SOUTH.
GUSTY WIND WILL AFFECT...
HAZLEHURST AROUND 540 PM CDT.
GLANCY AND BARLOW AROUND 545 PM CDT.
MARTINSVILLE AROUND 550 PM CDT.
ALLEN AND ROCKPORT AROUND 555 PM CDT.
WESSON AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE WINDS INCLUDE GEORGETOWN AND
BEAUREGARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3170 9042 3170 9073 3196 9071 3196 9047
3199 9022 3194 9020 3194 9018 3187 9013
3186 9013 3184 9016 3183 9013 3180 9015
3179 9014 3179 9011 3178 9011 3177 9013
3175 9012 3170 9028 3169 9041
TIME...MOT...LOC 2233Z 359DEG 25KT 3190 9070 3190 9047 3193 9027
19Special weather statement, Aug 6, 5:49 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 549 PM CDT SAT AUG 6 2016 MSZ064-065-062330- JEFFERSON DAVIS MS-COVINGTON MS- 549 PM CDT SAT AUG 6 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COVINGTON AND EASTERN JEFFERSON DAVIS COUNTIES UNTIL 630 PM CDT... AT 548 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOUNT OLIVE...OR 10 MILES SOUTH OF MAGEE...MOVING SOUTH AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... LONE STAR AROUND 605 PM CDT. COLLINS AROUND 610 PM CDT. MELBA AROUND 630 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BASSFIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. && LAT...LON 3177 8983 3178 8959 3143 8946 3144 8977 TIME...MOT...LOC 2248Z 345DEG 20KT 3173 8971 19
Special weather statement, Aug 6, 6:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT SAT AUG 6 2016
MSZ062>064-070000-
LINCOLN MS-LAWRENCE MS-JEFFERSON DAVIS MS-
601 PM CDT SAT AUG 6 2016
...GUSTY WINDS WILL AFFECT LAWRENCE...LINCOLN AND JEFFERSON DAVIS
COUNTIES UNTIL 700 PM CDT...
AT 558 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM UNION TO NEAR ROCKPORT TO NEAR
WESSON. MOVEMENT WAS SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
THESE GUST WINDS WILL AFFECT...
OMA AROUND 610 PM CDT.
BROOKHAVEN AND SONTAG AROUND 615 PM CDT.
WANILLA AROUND 620 PM CDT.
MONTICELLO AROUND 635 PM CDT.
ENTERPRISE...EAST LINCOLN AND BOGUE CHITTO AROUND 640 PM CDT.
PRENTISS...ROBINWOOD AND ARM AROUND 645 PM CDT.
RUTH...PROGRESS AND TOPEKA AROUND 655 PM CDT.
TILTON...OAK VALE...JAYESS AND SOCIETY HILL AROUND 700 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE GUSTY WINDS INCLUDE SILVER CREEK
AND NEW HEBRON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3170 9055 3170 9042 3169 9041 3169 9038
3170 9038 3170 9026 3176 9013 3177 8983
3144 8977 3144 8982 3139 8982 3140 9004
3136 9004 3135 9010 3135 9045
TIME...MOT...LOC 2258Z 337DEG 24KT 3186 9011 3178 9022 3172 9048
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:12 PM CDT | Special Weather Statement | JAN | Lawrence | 48 min |
| Aug 5, 7:37 PM CDT | Special Weather Statement | JAN | Marion | 23 min |
| Aug 5, 8:08 PM CDT | Special Weather Statement | JAN | Marion | 22 min |
| Aug 6, 12:41 PM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Aug 6, 1:33 PM CDT | Special Weather Statement | JAN | Attala | 27 min |
| Aug 6, 1:58 PM CDT | Special Weather Statement | JAN | Leake | 32 min |
| Aug 6, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 38 min |
| Aug 6, 2:19 PM CDT | Special Weather Statement | JAN | Winston | 41 min |
| Aug 6, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 26 min |
| Aug 6, 2:40 PM CDT | Special Weather Statement | JAN | Leake | 35 min |
| Aug 6, 2:47 PM CDT | Special Weather Statement | JAN | Washington | 43 min |
| Aug 6, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 36 min |
| Aug 6, 3:28 PM CDT | Special Weather Statement | JAN | Madison | 32 min |
| Aug 6, 3:35 PM CDT | Special Weather Statement | JAN | Humphreys | 25 min |
| Aug 6, 3:39 PM CDT | Special Weather Statement | JAN | Humphreys | 36 min |
| Aug 6, 3:44 PM CDT | Special Weather Statement | JAN | Sharkey | 31 min |
| Aug 6, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 38 min |
| Aug 6, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 37 min |
| Aug 6, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 50 min |
| Aug 6, 4:27 PM CDT | Special Weather Statement | JAN | Rankin | 33 min |
| Aug 6, 5:00 PM CDT | Special Weather Statement | JAN | Rankin | 45 min |
| Aug 6, 5:03 PM CDT | Special Weather Statement | JAN | Simpson | 27 min |
| Aug 6, 5:04 PM CDT | Special Weather Statement | JAN | Smith | 26 min |
| Aug 6, 5:08 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 67 min |
| Aug 6, 5:12 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 29 min |
| Aug 6, 5:36 PM CDT | Special Weather Statement | JAN | Copiah | 24 min |
| Aug 6, 5:49 PM CDT | Special Weather Statement | JAN | Covington | 41 min |
| Aug 6, 6:04 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln | 56 min |
| Aug 6, 6:34 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lamar | 56 min |
| Aug 6, 6:41 PM CDT | Special Weather Statement | JAN | Lincoln | 49 min |
| Aug 6, 6:47 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 58 min |
| Aug 6, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 51 min |
| Aug 6, 1:48 PM CDT | Special Weather Statement | JAN | Ashley | 27 min |
Nearby
Special Weather Statements in Mississippi, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.